# SDR CA030518002

- Difficulty date: April 4, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Condition: Malfunctioned
- Location: Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT ENGINE FLAMED OUT DURING DESCENT, WHEN THROTTLES WERE RETARDED TO IDLE, RT ENGINE CONTINUEDTO SPOOL DOWN ( TOP OF DESCENT ). TRIED RE-LIGHT ACCORDING QRH : N2 STAGNATION AT 40 PERCENT AND HIGH ITT, ABORTED ENGINE START AND PERFORMED UNEVENTFULL SINGLE ENGINE LANDING IN VIE.FOUND THROTTLE CONTROL GEARBOX MALFUNCTION, WITH WORN TEETH. OBSERVED SEVERE BACKLASH IN MOVMENT , 30 ROTATION WITHOUT OUTPUTON SHAFT, FLIGHT CREW REPORTED STICKY THROTTLE LEVER DURING FLIGHT
